# SDR FDEA200905041499

- Difficulty date: May 4, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: A57111133201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON C 45 RT IN AREA 1(SEE EO 6-5310-7-5015 PT1), CENTER WING SECTION.  REPAIR PERFORMED BY NDT FOR FURTHER CRACKS AND ACCOMPLISHMENT OF REPAIR IAW EO 6-5310-7-5015 PT 2, APPROVED BY RAS 70519824/005/2009 ISS A AND EA 6-5710-129119.
